OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6631

Title: A characterization of compact filters in complete uniform spaces
Authors: Facini, Gianni
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gianni Facini, "A characterization of compact filters in complete uniform spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 129-132.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: I risultati sulla compattezza di un filtro stabiliti da Furi e Martelli per gli spazi metrici vengono qui generalizzati, mediante estensione della nozione di numero di Kuratowski, per gli spazi uniformi. Vengono dedotte alcune conseguenze.
The results on compactness of filters obtained by Furi and Martelli for metric spaces are here generalized, by means of a suitable deflnition of the Kuratowski number, to uniform spaces. Some consequences are drawn.
URI: http://hdl.handle.net/10077/6631
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:

File Description SizeFormat
Facini2RendMat02.pdf330.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.